# SDR SWAA2020021214231

- Difficulty date: January 27, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5100
- Condition: Cracked
- Location: Bs 250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT UNDER COCKPIT FLOOR CRACKED AT BS. 250, BETWEEN LBL 15 TO LBL 5.      / R&R SUPPORT IAW SRM AND DWG
